# SDR GTIA2020032335114

- Difficulty date: March 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 8,639 hours, 3,682 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT WHILE IN CRUISE AT 350-ACCOMPLISHED PSM PROCEDURES 05-50-00-810-831 COULD NOT REPRODUCE AIR QUALITY FUME EVENT NO DEFECTS NOTED
